MathSciNet Relay Station
MathSciNet bibliographic data
MR1876323 (2002i:42054) 42C40 (65T60)
Wang, Yang Subdivision schemes and refinement equations with nonnegative masks. J. Approx. Theory 113 (2001), no. 2, 207–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement